# SDR DALA1029169874

- Difficulty date: October 24, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 70,386 hours, 65,279 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND SEVERAL ELONGATED FASTENER HOLES IN VERTICAL STABILIZER LT SIDE FUSELAGE TO STABILIZER ATTACH ANGLE.  REPAIRED PER SRM 55-31-0 FIGURE 1 SHEET 2, SRM 51-60-0 FIGURE 1 SHEET 1, SRM 55-01 FIGURE 4 & SRM 51-30-01 PAGE 127,
